Invariant reduction of partially potential branching equations and iterative methods in the problem on a bifurcation point with a symmetry

2004-03-01
Karasözen, Bülent
Loginov, BV
Citation Formats
B. Karasözen and B. Loginov, “Invariant reduction of partially potential branching equations and iterative methods in the problem on a bifurcation point with a symmetry,” DIFFERENTIAL EQUATIONS, vol. 40, no. 3, pp. 410–419, 2004, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/30845.